# SDR DXTA2023070590340

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 3,626 hours, 2,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ILLUMINATED AFTER ACFT SHUTDOWN.   RESET CONSOLE 5G SWITCH DID NOT WORK.  ARRIVED AT ACFT NOTING NO EMERGENCY TIGHTS ILLUMINATED WITH POWER OFF. WITH POWER OFF PLACED EMER LIGHT SWITCH IN THE ON POSITION NOTING ALL LIGHTS ILLUMINATED, IN ARM POSITION NOTING ALL LIGHTS STAYED ON UNTIL POWER WAS APPLIED TO ACFT IAW  AFM. PERFORMED OPS CHK OF THE EMER LIGHTS IAW MM 33-50-00, DEFECTS NOTED. COMPLIED WITH TC FLT-33-1001 NOTING EMER LIGHTS REMAINED ILLUMINATED FOR OVER 10 MIN WHICH CONSIDERS THE EMER BATTERIES AIRWORTHY IAW CMM 33-50-03. CONTACTED MCC AND WAS ADVISED NO FURTHER ACTION REQUIRED AT THIS TIME, PERFORMED FINAL TOP CHARGE OF EMER BATTERIES IAW TC-FLT-33-1001 WITH NO DEFECTS NOTED.
